# SDR UPS00831698

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1722 - 1726
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 MAIN CABIN, FLOOR SUPPORT HAS CORROSION ON UPPER AND LOWER SURFACE AT STA 1722-1726.5, LBL 18..5-21.  REMOVED CORROSION FROM FLOOR SUPPORTS IAW DC8 SRM 51-1-8.  MAT REMOVAL OUT OF LIMITS IAW DC8 SRM 53-2-0, MAT ID FOR NEW SUPPORT 52912399 EXTRUSION IAW DC8 SRM 53-7-1.  FABRICATED NEW SUPPORT, FILLER AND DOUBLERS FOR ATTCHING SUPPORT IAW DC8 SRM 53-2-0 AND DAC DWG 5755032.  INSTALL FILLER, DOUBLERS AND SUPPORTS IAW DC8 SRM 51-3-0, 51-1-20D AND 51-1-21.
